# SDR FDEA201003010563

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1685504
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SURFACE IS DENTED AT RSS 740.  FOUND DENT OUT OF LIMITS IAW SRM 57-10-00, FIG 48, VOL I.  REMOVED AND REINSTALLED WEDGE IAW SRM 51-31-01, VOL II.  FABRICATED DOUBLER IAW SRM 57-00-01, PG 12.  APPLIED ALODINE AND PRIMER IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER IAW SRM 57-00-01, PG 12 AND SRM 57-35-01.
